| Model Number |
TRM-360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side "rupture, swelling and exchange from textured to smooth breast implants due to the patient¿s concern with the product".Device remains implanted.
Additional Manufacturer Narrative
Email - (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Rupture: observed opening on posterior side assessed as unidentified (tear) opening (shell thickness within specification).Edema: unable to observe as it is a medical event not related to the device.Additional observations: red particles observed in the surface of the shell.Observed wear abrasion on the device.
Event or Problem Description
Device has been explanted.